loading page

A Spontaneous Atypical Femoral Fracture after 2 decades of antiresorptive therapy
  • +1
  • Conall Mac Gearailt,
  • Tara McDonnell,
  • Paula O'Shea,
  • Eamon Mulkerin
Conall Mac Gearailt
Author Profile
Tara McDonnell
Author Profile
Paula O'Shea
University College Hospital
Author Profile
Eamon Mulkerin
Saolta University Hospital Group
Author Profile

Abstract

Prolonged bisphosphonate therapy associated with atypical femoral fracture continues to occur. Protocols to avoid excessive duration of therapy should be utilised routinely. The importance of reviewing risk factors for fractures such as vitamin D status, interacting medications and management of comorbidities such as hemiplegic stroke with spasticity is highlighted.

Peer review status:UNDER REVIEW

13 Jun 2020Submitted to Clinical Case Reports
17 Jun 2020Assigned to Editor
17 Jun 2020Submission Checks Completed
27 Jun 2020Reviewer(s) Assigned